See Alike in...

Alike App

Browser

KirbyWirby

748d

I never feel calm, never. my heart rate always feels high even if it's the low end of high. my anxiety is constant and makes me dissociative. I take vistaril and feel like it does nothing. does anyone have any suggestions?

Top reply
    • frankisgayx

      748d

      Personally, I've had to run through so many SSRI's and SNRI's, had an allergic reaction to Abilify too! The journey to find meds that are suited for your needs can be a long, tiring experience. The best advice I can give as far as that goes, is to be 100% transparent with your doctors. I'm finally on some meds that I think help, buuut I still find myself in a disassociative state really often when my feelings become overwhelming, particularly anxiety/panic. I've been practicing separating myself from my thoughts so that I can sort of remind myself, "hey!! Your feelings can't hurt you. You're safe with your feelings, even uncomfortable ones." Sometimes when I start to freak out about tummy aches, heart flutters, dizziness etc I remind myself again "your body is doing what it is supposed to do. You're NOT IN DANGER!" It seems a little silly at first but when my brain is reeling with scary, irrational thoughts and I feel close to shutting down completely, it actually helps a lot to simplify things! Finally - I recommend out-doing your anxiety. Heart is racing? Hyperventilating? Pace around, be loud, breathe as heavy as you can! Ultimately I find it to be very comforting that I am far stronger than the anxiety that plagues me 💪

    • frankisgayx

      748d

      Personally, I've had to run through so many SSRI's and SNRI's, had an allergic reaction to Abilify too! The journey to find meds that are suited for your needs can be a long, tiring experience. The best advice I can give as far as that goes, is to be 100% transparent with your doctors. I'm finally on some meds that I think help, buuut I still find myself in a disassociative state really often when my feelings become overwhelming, particularly anxiety/panic. I've been practicing separating myself from my thoughts so that I can sort of remind myself, "hey!! Your feelings can't hurt you. You're safe with your feelings, even uncomfortable ones." Sometimes when I start to freak out about tummy aches, heart flutters, dizziness etc I remind myself again "your body is doing what it is supposed to do. You're NOT IN DANGER!" It seems a little silly at first but when my brain is reeling with scary, irrational thoughts and I feel close to shutting down completely, it actually helps a lot to simplify things! Finally - I recommend out-doing your anxiety. Heart is racing? Hyperventilating? Pace around, be loud, breathe as heavy as you can! Ultimately I find it to be very comforting that I am far stronger than the anxiety that plagues me 💪

    • Atatizakti

      748d

      I have taken vistaril in the past as an as needed medication when I was going through alcohol withdrawal and newly sober. It’s not really something that helps your anxiety long term. I suggest talking to your doctor about starting an SSRI.

      • KirbyWirby

        748d

        @Atatizakti I've been on a few SSRIs and haven't noticed any of them really helping with my anxiety, but maybe I just haven't found the right one yet! Thanks for the reply!

        • Javen

          748d

          @KirbyWirby It took me a while to find a good medication but when I did I knew and it improved my quality of life drastically! That and therapy to cope because I was so severe i was struggling with doing really anything. I was on peroxitine and the brand name is Paxil. It also drastically improved my insomnia! And the only ever side effect i had was excessive yawning haha. I've improved so much because I've that medication I finally went off and am doing well! I just use emergency anxiety meds for stressful situations and panic attacks. But keep pushing for a medication until you find one that works! You also have to keep in mind that you need to do work for yourself as well the medication is just a boost to help you get to a better place! Sending you good luck!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion